# SDR AT0200056

- Difficulty date: April 4, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AFT PRESSURE BULKHEAD LOWER T-CHORD CORROSION BETWEEN STR 29 LEFT TO STR 29 RIGHT BS 996.  REMOVED STIFFENER AT LONG 28 RIGHT AND LEFT FOR ACCESS AND REMOVED LEFT ANGLE BS 996 LONG 29R TO 29L.  CUT OUT VERTICAL WEB STA 996 (INTERIOR) FOR ACCESS.  REMOVED AND REPLACED SECTION OF AFT PRESSURE BULKHEAD CHORD BETWEEN LONG 29L TO 29R AT STA 996 / SRM 53-03 FIGURE 37.
